# SDR ASOA2013100809170

- Difficulty date: September 17, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,650 hours, 31,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3867311
- Condition: Corroded
- Location: Bs 349
- Part time: 997,272 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER CABIN FS 349 BETWEEN LBL 27 TO 36,  FLOORBEAM TOP CAP IS CORRODED.  REMOVED ANGLE IAW SRM 51-42-06.  INSTALLED NEW ANGLE IAW SRM 51-42-06, 51-42-21 AND AMM 51-23-00-390-802.
